Advil Migraine Liqui-Gels - 40 Ea

Advil Migraine Pain Reliever Liqui-Gels - 40 Ea (578708)

0.00 stars, based on 0 reviews
MANUFACTURER: WYETH CONSUMER. INDICATIONS: Advil Migraine Liqui-Gels Treats migraine. INGREDIENTS: Active Ingredients: Per Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (Present as the Free Acid and Potassium Salt). Inactive Ingredients:...
Show
Reviews 1-0 of 0
Reviews 1-0 of 0